# SDR SWAA2020081909645

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,067 hours, 43,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE MANUAL PULL HANDLE COVER NOT IN POSITION ON L1 DOOR; R1 DOOR; AND L2 DOOR. / REPOSITIONED L1; R1 & L2 ESCAPE SLIDE HANDLE COVERS PER SIP.
